Date of Original Version

9-2009

Type

Article

Rights Management

Copyright American Institute of Mathematical Science

Abstract or Description

We present an energy-methods-based proof of the existence and uniqueness of solutions of a nonlocal aggregation equation with degenerate diffusion. The equation we study is relevant to models of biological aggregation.

DOI

10.3934/cpaa.2010.9.1617

Included in

Mathematics Commons

Share

COinS
 

Published In

Communications on Pure and Applied Analysis, 9, 6, 1617-1637.